# SDR DALA2021032401763

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION ON FRAME 36 LH SIDE AT THE CONECTION OF THE PRESSURE DECK PANEL TO THE CWB IN HOLE 14 TO INBOARD DIRECTION FROM Y1523 IN FWD CARGO COMPARTMENT AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590132-14AD REV. 0,1,2,3,4 AND ERA 590132-14AD REV. ORIGINAL. (1763018)
